Alert archive / Nevada / Wind Advisories in 2014

Wind Advisory 10, NWS Reno, NV

May 3, 20144 counties in Nevada; Mono County, California

NWS Reno, NV issued this wind advisory at May 3, 2014, 2:37 AM PDT for 4 counties in Nevada; Mono County, California. It took effect at May 3, 2014, 1:00 PM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 3, 2014, 2:37 AM PDT (09:37 UTC)
In effect from
May 3, 2014, 1:00 PM PDT
Expired
May 3, 2014, 8:04 PM PDT
In force
7 hr
Issued by
NWS Reno, NV

Counties Mono County, CA, Douglas County, NV, Lyon County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 62 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 9.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2014-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2014-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4569 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
-65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WWUS75 KREV 030937
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
237 AM PDT SAT MAY 3 2014

CAZ073-NVZ003-040000-
/O.NEW.KREV.WI.Y.0010.140503T2000Z-140504T0500Z/
MONO-GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...SPARKS...
GARDNERVILLE...VIRGINIA CITY
237 AM PDT SAT MAY 3 2014

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PDT THIS
EVENING. 

* TIMING: BEGINNING EARLY THIS AFTERNOON AT 1 PM AND CONTINUING
  UNTIL 10 PM THIS EVENING.

* WINDS: SOUTHWEST 25 TO 35 MPH ALONG THE SIERRA FRONT WITH GUSTS
  45 TO 50 MPH AND UP TO 60 MPH FOR WIND PRONE AREAS.

* IMPACTS: DIFFICULT DRIVING CONDITIONS ARE EXPECTED ALONG NORTH
  TO SOUTH ROUTES LIKE HIGHWAY 395 AND INTERSTATE 580...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. LOOSE LAWN ITEMS MAY BE BLOWN AROUND
  AND LOCAL DAMAGE TO FENCING WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.  

&&

$$

CAZ072-NVZ002-040000-
/O.CON.KREV.LW.Y.0021.140503T1800Z-140504T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
237 AM PDT SAT MAY 3 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM PDT THIS EVENING FOR LAKE TAHOE...

A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT FROM 11 AM
THIS MORNING TO 11 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* WAVE HEIGHTS: 2 TO 4 FEET. HIGHEST WAVES FROM MID LAKE TO 
  EASTERN AND NORTHERN SHORES FROM GLENBROOK TO TAHOE VISTA.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-040000-
/O.CON.KREV.LW.Y.0021.140503T2000Z-140504T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
237 AM PDT SAT MAY 3 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 8 PM PDT THIS EVENING FOR PYRAMID LAKE...

A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM 1 PM
THIS AFTERNOON TO 8 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* WAVE HEIGHTS: BUILDING TO 2 TO 4 FEET IN THE AFTERNOON. 
  HIGHEST WAVES ON THE NORTHERN AND EASTERN SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO
2 follow-up statements
958 
WWUS75 KREV 032216
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
316 PM PDT SAT MAY 3 2014

CAZ073-NVZ003-040500-
/O.CON.KREV.WI.Y.0010.000000T0000Z-140504T0500Z/
MONO-GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...SPARKS...
GARDNERVILLE...VIRGINIA CITY
316 PM PDT SAT MAY 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. 

* TIMING: GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING. 

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH AND UP TO
  60 MPH FOR WIND PRONE AREAS.

* IMPACTS: DIFFICULT DRIVING CONDITIONS ARE EXPECTED FOR HIGH
  PROFILE VEHICLES ALONG HIGHWAY 395 AND INTERSTATE 580. UNSECURED
  LAWN ITEMS MAY BE BLOWN AROUND AND LOCAL DAMAGE TO FENCES WILL
  BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE
CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS.  CHECK
OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO
FOR UPDATES ON THIS SITUATION.

&&

$$

CAZ072-NVZ002-040600-
/O.CON.KREV.LW.Y.0021.000000T0000Z-140504T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
316 PM PDT SAT MAY 3 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR LAKE TAHOE...

A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET. HIGHEST WAVES FROM MID LAKE TO
  EASTERN AND NORTHERN SHORES BETWEEN GLENBROOK AND TAHOE VISTA.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$

NVZ004-040300-
/O.CON.KREV.LW.Y.0021.000000T0000Z-140504T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
316 PM PDT SAT MAY 3 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING FOR PYRAMID LAKE...

A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT UNTIL
8 PM PDT THIS EVENING. 

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* WAVE HEIGHTS: 2 TO 3 FEET. HIGHEST WAVES ON THE NORTHERN AND
  EASTERN SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$
MJD

HTTP://WEATHER.GOV/RENO
571 
WWUS75 KREV 040304
NPWREV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
804 PM PDT SAT MAY 3 2014

CAZ073-NVZ003-040415-
/O.CAN.KREV.WI.Y.0010.000000T0000Z-140504T0500Z/
MONO-GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES...SPARKS...
GARDNERVILLE...VIRGINIA CITY
804 PM PDT SAT MAY 3 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WEST WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING.
THE STRONGEST GUSTS THIS EVENING WILL BE IN WIND PRONE AREAS ALONG
I-580 AND HIGHWAY 395. WIND GUSTS IN THESE AREAS COULD REACH 40
MPH LATE THIS EVENING...THEN DECREASE BY MIDNIGHT.

$$

NVZ004-041115-
/O.EXP.KREV.LW.Y.0021.000000T0000Z-140504T0300Z/
/O.NEW.KREV.LW.Y.0022.140504T1800Z-140505T0300Z/
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
804 PM PDT SAT MAY 3 2014

...LAKE WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY FOR
PYRAMID LAKE...
...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING FOR
PYRAMID LAKE...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM 11 AM TO 8 PM
PDT SUNDAY. THE LAKE WIND ADVISORY FOR PYRAMID LAKE WILL EXPIRE
AT 8 PM PDT THIS EVENING. 

* WINDS SUNDAY: SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* WAVE HEIGHTS SUNDAY: 2 TO 4 FEET. HIGHEST WAVES ON THE NORTHERN
  AND EASTERN SHORES.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.  

&&

$$

CAZ072-NVZ002-041115-
/O.NEW.KREV.LW.Y.0022.140504T1800Z-140505T0600Z/
/O.CON.KREV.LW.Y.0021.000000T0000Z-140504T0600Z/
GREATER LAKE TAHOE AREA-
INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE
804 PM PDT SAT MAY 3 2014

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR LAKE TAHOE...
...LAKE WIND ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY
FOR LAKE TAHOE...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND
ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT FROM 11 AM TO 11 PM
PDT SUNDAY. A LAKE WIND ADVISORY FOR LAKE TAHOE REMAINS IN EFFECT
UNTIL 11 PM PDT THIS EVENING. 

* WINDS THIS EVENING: SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH.

* WINDS SUNDAY: SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 35 MPH.

* WAVE HEIGHTS THIS EVENING: 1 TO 3 FEET.

* WAVE HEIGHTS: 2 TO 4 FEET. HIGHEST WAVES FROM MID LAKE TO
  EASTERN AND NORTHERN SHORES BETWEEN GLENBROOK AND TAHOE VISTA.

* SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF 
  LAKE WATERS UNTIL CONDITIONS IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER
RADIO FOR UPDATES ON THIS SITUATION.

&&

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this wind advisory went out at May 2, 3:04 PM PDT, 11 hours 33 minutes earlier.

Area forecast discussion, May 2, 3:04 PM PDT, 11 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
304 PM PDT FRI MAY 2 2014

.SYNOPSIS...

HIGH PRESSURE MOVING EASTWARD OVER THE AREA WILL BRING WARM AND DRY
WEATHER THROUGH SATURDAY. BREEZY CONDITIONS ARE EXPECTED FOR THE
WEEKEND, WITH COOLER TEMPERATURES AND POSSIBLE SHOWERS EARLY NEXT
WEEK AS LOW PRESSURE MOVES INTO THE PACIFIC NORTHWEST.

&&

.SHORT TERM...

NO MAJOR CHANGES MADE TO THE ONGOING FORECAST. LOW PRESSURE TROUGH
IS ALREADY BEGINNING TO MOVE INTO THE PAC NW THIS AFTERNOON WITH MID
AND HIGH CLOUDS SPILLING INTO NORTHERN CA/NV. ANOTHER DAY OF WELL
ABOVE NORMAL TEMPERATURES TODAY AS THE RENO-TAHOE AIRPORT HAS TOPPED
OFF AT 86 DEGREES AGAIN FOR THE SECOND DAY IN A ROW.

LOW PRESSURE WILL CONTINUE TO SLOWLY PUSH INTO NORTHERN CALIFORNIA,
INCREASING THE WINDS ALOFT AND TIGHTENING UP THE GRADIENTS. 700MB
WINDS WILL INCREASE TO AROUND 40KTS SATURDAY AND SUNDAY WITH VALLEY
WINDS GUSTING TO 35-45 MPH FOR MUCH OF THE FORECAST AREA. LAKE WIND
ADVISORIES ARE IN EFFECT FOR SATURDAY FOR TAHOE AND PYRAMID DUE TO
CHOPPY BOATING CONDITIONS.

WE HAVE ADDED IN BLOWING DUST TO THE FORECAST FOR SATURDAY IN THE
DESERT AREAS OF NORTHEASTERN CALIFORNIA AND WESTERN NEVADA. NOT
EXPECTING A WIDESPREAD EVENT TO WARRANT ANY STATEMENTS AT THIS TIME,
BUT THERE WILL BE A FEW AREAS OF BLOWING DUST ESPECIALLY AROUND THE
HONEY LAKE BASIN, SMOKE CREEK AND BLACK ROCK DESERTS, AND
CARSON/HUMBOLDT SINKS.

TROUGH CONTINUES TO DROP IN ON SUNDAY WITH COOLER TEMPERATURES
ESPECIALLY NORTH AND EAST OF RENO. THERE IS A SLIGHT CHANCE OF
SHOWERS MOVING IN SUNDAY NIGHT AS SHORTWAVE ENERGY DROPS INTO
NORTHERN CA, BUT OVERALL IT LOOKS LIKE A LITTLE TO NO PRECIPITATION IS
LIKELY. HOON

.LONG TERM...MONDAY THROUGH FRIDAY...

BEEFED UP WINDS AND LOWERED HUMIDITIES MONDAY AND RESTRICTED
THUNDERSTORMS TO WEST-CENTRAL NEVADA TUESDAY, OTHERWISE NO MAJOR
LONG TERM FORECAST CHANGES. OVERALL, MODELS SEEM TO BE IN DECENT
AGREEMENT NEXT WEEK WITH A FEW FAIRLY INSIGNIFICANT DISCREPANCIES
(IMPACT-WISE) STILL REMAINING FOR TUESDAY'S TROUGH PASSAGE.

MONDAY, THE UPPER LOW OFF THE PACIFIC NORTHWEST COAST WILL PUSH
INLAND OVER WASHINGTON AND OREGON. THE LOW WILL PUSH A COLD FRONT
THROUGH WESTERN NEVADA DURING THE DAYTIME HOURS WHICH IS EXPECTED
TO KEEP THE THERMAL GRADIENT STRONG BETWEEN NORTHERN CALIFORNIA AND
SOUTHEASTERN NEVADA. THEREFORE, I HAVE BUMPED UP WINDS WITH GUSTS
TO 40 MPH POSSIBLE (AS OVER THE WEEKEND). FOR NORTHEAST CALIFORNIA
AND FAR NORTHWEST NEVADA, THE FRONT LOOKS TO MOVE THROUGH EARLY
MONDAY SO WINDS SHOULD BE MUCH LIGHTER THAN FURTHER SOUTH AND EAST.

MONDAY NIGHT AND TUESDAY, THE UPPER LOW WILL DROP INTO NORTHERN AND
NORTHEASTERN NEVADA. THE GFS AND EC LOOK A LITTLE SLOWER AND DEEPER
WITH THE TROUGH THAN IN PREVIOUS RUNS WHILE THE GEM STILL TRIES TO
BEGIN CUTTING OFF AN UPPER LOW AT THE BASE OF THE TROUGH. HOWEVER,
THE GEM HAS SPED UP AND DOES NOT FULLY CUT THE LOW OFF AS IT MOVES
OVERHEAD SO MODELS APPEAR TO BE CONVERGING ON A SOLUTION. WITH ALL
THIS IN MIND, THE BEST SHOT AT SIGNIFICANT PRECIPITATION WITH THE
LOW APPEARS TO BE OVER CENTRAL AND EASTERN NEVADA WITH MUCH LIGHTER
PRECIPITATION OVER WESTERN NEVADA AND EASTERN CALIFORNIA. ALSO, THE
CHANCE FOR THUNDER IS WANING AND MOST LIKELY NORTH AND EAST OF THE
REGION CLOSER TO THE CORE OF THE UPPER LOW SO I HAVE CONTINUED THE
PARING BACK OF THUNDERSTORM CHANCES.

TUESDAY NIGHT, SOME MODELS SHOW A FINAL WEAK UPPER DISTURBANCE
MOVING AROUND THE BACKSIDE OF THE TROUGH SO I HAVE LINGERED SHOWERS
INTO THE EVENING EAST AND SOUTH OF RENO. WEDNESDAY AND THURSDAY, AN
UPPER RIDGE SLOWLY NUDGES INTO CALIFORNIA AND NEVADA. WITH THE RIDGE
AXIS WEST OF THE REGION, TEMPERATURES WILL WARM BUT JUST UP TO
AROUND AVERAGE.

THURSDAY NIGHT AND FRIDAY, I HAVE LEFT THE SUNNING SLIGHT CHANCE OF
SHOWERS FOR AREAS NORTH OF A PORTOLA TO GERLACH LINE WITH SOME
MODELS INDICATING A LIGHT WARM ADVECTION EVENT POSSIBLE THERE.
SNYDER

&&

.AVIATION...

VFR THROUGH SATURDAY WITH GUSTY AFTERNOON AND EVENING WINDS.

AN UPPER RIDGE WILL SLIDE EAST AND FLATTEN OUT AS AN UPPER LOW
APPROACHES THE PACIFIC NORTHWEST. THIS WILL BRING GUSTY AFTERNOON
AND EVENING SOUTHWEST TO WEST WINDS TO THE EASTERN SIERRA AND
WESTERN NEVADA THROUGH SATURDAY. VALLEY/FOOTHILL WINDS WILL GUST TO
AROUND 25 KTS THROUGH THIS EVENING, INCREASING TO 30-35 KTS SATURDAY
AFTERNOON/EVENING. BLOWING DUST MAY RESTRICT SURFACE VISIBILITIES TO
2-3 MILES BY LATE SATURDAY AFTERNOON DOWNWIND OF SINKS/DRY LAKE
BEDS. SNYDER

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 1 PM TO 8 PM PDT SATURDAY FOR PYRAMID
     LAKE IN NVZ004.

     LAKE WIND ADVISORY FROM 11 AM TO 11 PM PDT SATURDAY FOR LAKE
     TAHOE IN NVZ002.

CA...LAKE WIND ADVISORY FROM 11 AM TO 11 PM PDT SATURDAY FOR LAKE
     TAHOE IN CAZ072.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

Nearby

Wind Advisories in Nevada, 2014Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.